# SDR CALA0100332

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 3 FLIGHT SPOILER DENTED ON TOP SURFACE.  THE DENTED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 57-70-01, FIGURE 204 AND 51-20-01.
